# SDR REXA2016021300251

- Difficulty date: February 13, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SILL IS CORRODED FROM FS 349.00 - 364.00.  REPAIRED RT FLOOR SILL FROM FS 349 TO 364 IAW EA 953-0401 6 REV A DATED 02 10 16.
